Autoimmune/Inflammatory Syndrome Induced by Adjuvants and Thyroid Autoimmunity

Watad, A orcid.org/0000-0002-1404-8027, David, P, Brown, S et al. (1 more author) (2017) Autoimmune/Inflammatory Syndrome Induced by Adjuvants and Thyroid Autoimmunity. Frontiers in Endocrinology, 7. ARTN 150. ISSN 1664-2392

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Watad, David, Brown and Shoenfeld. This is an open-access article distributed under the terms of the Creative Commons Attribution License (CC BY). The use, distribution or reproduction in other forums is permitted, provided the original author(s) or licensor are credited and that the original publication in this journal is cited, in accordance with accepted academic practice. No use, distribution or reproduction is permitted which does not comply with these terms. (https://creativecommons.org/licenses/by/4.0/)
Keywords: autoimmune/inflammatory syndrome induced by adjuvants; thyroid; endocrinopathy; adjuvants; vaccines; silicone; Hashimoto's thyroiditis; Graves disease
Dates:
  • Published: 24 January 2017
  • Accepted: 21 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Medicine (Leeds) > Institute of Rheumatology & Musculoskeletal Medicine (LIRMM) (Leeds) > Experimental Musculoskeletal Medicine (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2018 09:58
Last Modified: 13 Dec 2018 09:59
Status: Published
Publisher: Frontiers Media
Identification Number: https://doi.org/10.3389/fendo.2016.00150
Related URLs:

Share / Export

Statistics